# SDR RAIA00308220

- Difficulty date: August 17, 2003
- Submitted: September 1, 2003
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 9,891 hours, 9,279 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990137
- Part serial: 1017
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5263-GRR- ENGINE NR 1 THRUST REVERSER DISAGREE MESSAGE. MAINTENANCE PLACED NR 1 T/R ON DEFERRAL IAW MEL. SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING NR 1 T/R LOWER OUTBOARD SWITCH.
